Translator Disclaimer
March 2007 On generalized $\bf{\ell_p}$-spaces
Ken-ichi Mitani, Kichi-Suke Saito
Hiroshima Math. J. 37(1): 1-12 (March 2007). DOI: 10.32917/hmj/1176324091

Abstract

In our article Absolute norms on $C^n$,, we characterized absolute normalized norms on $\Bbb C^n$ by using a continuous convex function with some appropriate conditions on a certain convex subset of $\mathbb R^n$. In this paper, we introduce the notion of generalized $\ell_p$-spaces, that is, $\ell_{\psi}$-spaces, and study their structures.

Citation

Download Citation

Ken-ichi Mitani. Kichi-Suke Saito. "On generalized $\bf{\ell_p}$-spaces." Hiroshima Math. J. 37 (1) 1 - 12, March 2007. https://doi.org/10.32917/hmj/1176324091

Information

Published: March 2007
First available in Project Euclid: 11 April 2007

zbMATH: 1136.46014
MathSciNet: MR2308520
Digital Object Identifier: 10.32917/hmj/1176324091

Subjects:
Primary: 46B20

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.37 • No. 1 • March 2007
Back to Top